# SDR CALA0400600

- Difficulty date: August 13, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N18835
- Make and model: Doug DC-9-82
- Aircraft serial: 49439
- Aircraft time: 52,184 hours, 25,201 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911433
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN FUSELAGE SKIN AT RIVET HOLE, STA 1380, LONGERON 13L TO 14L.  THE CRACKED AREA OF SKIN WAS CUT OUT AND FILLER AND A DOUBLER WERE INSTALLED IAW SRM 53-04, FIGURE 18 AND 51-10-3B.
